# SDR AU971088

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Auto Flight Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT CONTROL ELAC 2 PITCH FAULT INDICATED ON ECAM. BOTH ELAC COMPUTERS AND SPOILER COMPUTER CHANGED AND SENT TO WORKSHOP FOR INVESTIGATION WITH NO FAULTS FOUND.
